Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Children's Ibuprofen, Bubble Gum, 100mg - 8 fl oz

    SKU
    0372940
    Rite Aid Exclusive
    $9.99
    FSA/HSA eligible

    Buy 1 Get 1 at 50% off Shop Eligible Items

    Max Qty 10
    -
    +

    Not available for shipping

    Out of Stock Online
    Loading...

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    to Check Availability
    Checking delivery availability

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0372940


    Rite Aid Children's Ibuprofen temporarily reduces fever and relieves minor aches and pains due to sore throat, headache, toothache, the common cold and the flu for up to 8 hours. It has a child-resistant safety cap, contains no alcohol, and is gluten-free.

    • Compare to the active ingredient in Children's Motrin
    • Relieves minor aches and pains. Temporarily reduces fever.
    • Ages 2-11 years
    • Lasts up to 8 hours
    • Alcohol and gluten free
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Children's Ibuprofen, Bubble Gum, 100mg - 8 fl oz
    Sub Brand Rite Aid Pharmacy
    Package Count 1
    Container Type plastic bottle
    Form Liquid
    Country of Manufacture United States
    Best For Aches & Pains, Fever
    Ingredient Preference Alcohol Free
    Allergy Option Gluten Free
    Prop 65 No
    HOW TO USE

    This product does not contain directions or complete warnings for adult use. DO NOT GIVE MORE THAN DIRECTED. Shake well before using mL milliliter. Find right dose on chart according to weight otherwise use age. Use only enclosed dosing cup. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Wash dosage cup after each use.

    INGREDIENTS

    Active Ingredient: (In each 5 mL) Ibuprofen 100 mgInactive Ingredients: Anhydrous citric acid, FD&C red #40, glycerin, high fructose corn syrup, hypromellose, natural and artificial bubblegum flavors, polysorbate 80, purified water, sodium benzoate, sorbitol solution, xanthan gum

    SAFETY

    ALLERGY ALERT: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, asthma, skin reddening, facial swelling, shock, rash, and blisters. If an allergic reaction occurs, stop use and seek medical help right away. STOMACH BLEEDING WARNING: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child has had stomach ulcers or bleeding problems, takes a blood thinning or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs, or takes more or for a longer time than directed. HEART ATTACK AND STROKE WARNING: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. SORE THROAT WARNING: Severe or persistent sore throat or sore throat accompanied by high fever, nausea headache, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor. DO NOT USE: If the child has ever had an allergic reaction to ibuprofen or any other pain reliever/ fever reducer. Right before or after heart surgery. ASK A DOCTOR BEFORE USE IF: Stomach bleeding warning applies to your child, child has a history of stomach problems such as heartburn, child has problems or serious side effects from taking pain relievers or fever reducers, child has not been drinking fluids, child has lost a lot of fluid due to vomiting or diarrhea, child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke, child has asthma, or child is taking diuretic. ASK A DOCTOR OR PHARMACIST BEFORE USE IF THE CHILD IS: Under a doctors care for any serious condition, taking any other drug. WHEN USING THIS PRODUCT: Give with food or milk if stomach upset occurs. STOP USE AND ASK A DOCTOR IF: Child experiences any of the following signs of stomach bleeding: Feels faint, vomits blood, has bloody or black stools, has stomach pain the does not get better. Child has symptoms of heart problem or stroke: Chest pain, trouble breathing, weakness in one part or side of body, slurred speech, leg swelling. The child does not get any relief in the firs 24 jours of treatment. Fever or pain gets worse or lasts more than 3 days. Redness or swelling is present in the painful area, any new symptoms appear.

    DIMENSIONS
    Dimensions
    Depth 2.3
    Width 2.3
    Height 6.5
    REVIEWS